Hi, I just started 5mg of Abilify and I am becoming more agitated in the evening, which was never happening before. Is this a side effect that will go away, or has anyone had the same problem?
From this site:
"Seek medical attention right away if any of these SEVERE side effects occur when using Abilify:... new or worsening mental or mood problems (eg, anxiety, depression, agitation, panic attacks, aggressiveness, impulsiveness, irritability, hostility, exaggerated feeling of well-being, inability to sit still)"
I would suggest talking to your doctor about it ASAP and they can help you decide whether it's severe enough to change the medication or if it's something that will subside after a week or two. But DON'T put it off... you'll probably be fine but you should never take chances with changes in your mood.
I'm on Abilify 7.5mg right now and I remember it making me sick and irritable when i didn't take it with food. But once I started taking it after eating something I was fine. So it could be something as simple as that or even changing the time of day that you take it. Just talk to your doctor and they'll help you figure it out :)
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2010 • 35 answers
Posted 11 May 2010 • 1 answer
Posted 24 Mar 2011 • 2 answers
Posted 9 Sep 2013 • 2 answers
Posted 5 Sep 2016 • 4 answers